# SDR UALA2012091305164

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,950 hours, 12,305 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10395
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAPTER 24 MAINT SYN PAGE SHOWS RIGHT IDG FILTER * BLOCKED *.  DELTA P IS POPPED ON IDG.  REPLACED NR 2 IDG, LEAK, OPS CHECKED, DISCONNECTED & RECONNECTED IDG.
